Conditions for triangular decoupling control

Publication Type:
Journal Article
International Journal of Control, 2009, 82 (9), pp. 1575 - 1581
Issue Date:
Filename Description Size
Thumbnail2009 Nguyen Su.pdfPublished Version106.46 kB
Adobe PDF
Full metadata record
The main purpose of this article is to explore the relationship of two existing conditions for the triangular decoupling problem. The first one is the triangular-diagonal-dominance condition proposed by Hung and Anderson. The second one is the stable coprime factorisation-described condition proposed by Gomez and Goodwin, which has been proven as a necessary and sufficient condition for the triangular decoupling problem. This article proves that the two conditions are actually equivalent. It also provides easy-to-use criteria for assessment of the solvability of the triangular decoupling problem.
Please use this identifier to cite or link to this item: